| Catalog Number |
DWJ346 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Pain (1994); Inadequate Osseointegration (2646)
| Date of Event |
05/24/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient is status post right reverse total shoulder arthroplasty.One of the screws from the implants came loose and fractured the scapula, causing pain.
Additional Manufacturer Narrative
Should additional information become available, it will be provided on a supplemental report.